# SDR MASA200400350

- Difficulty date: June 17, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 14,754 hours, 11,638 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ASH 6032 SLC.  CREW REPORTED AN INTERMITTENT CARGO SMOKE MESSAGE AND AFTER SEVERAL OF THESE THE CREW DISCHARGED THE BOTTLES AND DECLARED AN EMERGENCY.  THERE WERE STILL INTERMITTENT MESSAGES AFTER THE DISCHARGING OF THE BOTTLES.  ONCE ON THE GROUND IN SLC THE FIRE DEPARTMENT DETERMINED THERE WAS NO EVIDENCE OF SMOKE OR FIRE OCCURRING IN THE CARGO BAY.  THE CREW REPORTED THAT ONCE ON THE GROUND THE MESSAGES NO LONGER OCCURRED AND ASSOCIATED IT WITH A HIGH MOISTURE CONTENT IN THE ATMOSPHERE IN THAT AREA.  CARGO BOTTLES WERE PLACED ON MEL, THEN MX REPLACED THE RT AND LT FIRE BOTTLES, P/N 34600037-1 RT, S/N 19041F1, P/N 36500018-3 LT, S/N 31791D1.
